# SDR 2004UALA00030

- Difficulty date: January 12, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 18,165 hours, 6,870 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 AT STR 36L IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FRAME 23 LWR SECTION PER EVA -MOC 8468A.
